# SDR 2008UALA04029

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 21,755 hours, 9,550 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Wing To Body
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOOSE PANEL OR FAIRING ON LEFT MID WING AREA FLOATING APPROX 3 INCHES, REPORTED BY FLT ATTENDANTS AND PASSENGERS AND CONFIRMED BY FIRST OFFICER.  NO ABNORMAL FLIGHT CHARACTERISTICS.  RTFL.  *S/D*  REPLACED LEFT OUTBOARD RUB STRIP.
